| Medical Device Problem Codes |
Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a casing/condition (case damage w/moisture) issue.The battery compartment was alleged to be cracked/damaged with moisture present.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit.
Additional Manufacturer Narrative
Date of submission 06-jun-2018 the device has been returned and evaluated by product analysis on 01-jun-2018 with the following findings: during investigation, the battery compartment was found to be cracked.A leak test was performed and a leak test was performed and failed.There was evidence of moisture corrosion on the battery compartment.